# SDR 2007UALA03512

- Difficulty date: September 2, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 43,057 hours, 15,360 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY SLIDE FAILS EMERGENCY LIGHT TEST.      REPLACED DOOR 1L SLIDE PACK.
